# SDR SWIA200921554

- Difficulty date: April 23, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 29,892 hours, 43,329 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5970 - OVERHEAD BIN EMERGENCY EXIT SIGN INOP.  REPAIRED BROKEN WIRE AT OVERHEAD BIN.
